# SDR CALA9901641

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1030 - 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRANSITION PANELS AT FS 1030-1065 AND FS 1065-1090 CORRODED.  THE PANELS WERE REMOVED AND REPLACED IAW SRM 51-30-2.
